# SDR SWAA2019053033176

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 49,576 hours, 29,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR HOLDER LOOSE.  ADJUSTED RETAINER CLIPS PER AMM.
